# SDR UALA2012122107340

- Difficulty date: December 20, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 65,630 hours, 24,156 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Repair
- Condition: Cracked
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER ENTRY-SERVICE DOORS R FWD NOISE FROM AIR LEAK.  CREW  COMMENTS:  HIGH PITCHED SQUEAL IN CLIMB HISSING NOISE IN CRUISE DOOR 1R.  FOUND UPPER REN REPAIR CRACK OUT, REPAIRED AND REPRESSURIZE TO 3.5, NO SQUEALING.
